# SDR CA960502060

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6220 · Main Rotor Head
- Part: Main Rotor Assy
- Part number: 206011100025
- Condition: Seized
- Location: Yoke
- Part time: 7,142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, IT WAS NOTICED THAT ONE OF THE GRIP GREASE SEALS ON THE M/R ASSEMBLY WAS FURTHER OUTBOARD ON ONE SIDE OF THE YOKE. UPON DISASSEMBLY OF THE ASSEMBLY ONE FITTING COULD NOT BE REMOVED WITH THE TOOLS AVAILABLE.
